Volume 12, issue 5 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2439–3056
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Notes on Perelman's papers

Bruce Kleiner and John Lott

Geometry & Topology 12 (2008) 2587–2855
Abstract

These are detailed notes on Perelman’s papers “The entropy formula for the Ricci flow and its geometric applications” [?] and “Ricci flow with surgery on three-manifolds” [?].

Keywords
Perelman, three-manifold, geometrization theorem, Poincaré Conjecture, Ricci flow, Ricci flow with surgery, entropy formula, long-term behaviour
Mathematical Subject Classification 2000
Primary: 57M40, 57M50
Secondary: 53C21, 53C44
References
Publication
Received: 22 February 2007
Revised: 19 September 2008
Accepted: 11 October 2008
Published: 6 November 2008
Proposed: Rob Kirby, Gang Tian
Seconded: Dave Gabai, Tom Mrowka
Authors
Bruce Kleiner
Department of Mathematics
Yale University
New Haven, CT 06520-8283
USA
John Lott
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109-1109
USA